MAUDE Adverse Event Report: REVERSE MEDICAL MICROVASCULAR PLUG; DEVICE, NEUROVASCULAR EMBOLIZATION

REVERSE MEDICAL MICROVASCULAR PLUG; DEVICE, NEUROVASCULAR EMBOLIZATION
Model Number MVP-7Q
Medical Device Problem Code Unintended Ejection (1234)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/27/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The mvp plug was found to be separated from the pushwire at the detach zone.No bends or kinks were found with the pushwire.No damages were found with the plug proximal marker.No damages were found with the plug membrane.The plug was re-attached to the distal end of the pushwire.The mvp plug was successfully detached from the pushwire with 6 full rotations of the torquer/pusher.No other anomalies were observed.Based on the device analysis and reported information, the report of ¿pre-mature detachment¿ was confirmed, as the mvp plug was found to be separated from the pushwire at the detach zone; however, the root cause could not be determined.No defect was found with the plug or pushwire that would have contributed to the event.In addition, the plug was re-attached and detached from the pusher without issue.It is possible that the plug became detached during handling.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a mvp micro vascular plug that deployed prior to use during surgical prep.The plug deployed during prep.The coil was taken out of the wheel and set it on a table.When they went back to get the plug off of the back table it was noticed that the plug was detached off the wire.There was no harm or injury to the patient.

Brand Name
MICROVASCULAR PLUG
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
REVERSE MEDICAL
13700 alton parkway, ste. 167,
irvine CA 92618
MDR Report Key9978006
Report Number2029214-2020-00375
Device Sequence Number14015218
Product Code HCG
UDI-Device Identifier00847536025431
UDI-Public00847536025431
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K150108
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/28/2021
Device Model NumberMVP-7Q
Device Lot NumberA911859
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2020
Initial Report FDA Received Date04/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1